# SDR SWAA2013102121322

- Difficulty date: October 14, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222SF CORRODED BETWEEN STATION 541 TO STATION 560 INBD SIDE.  REPAIRED PANEL IAW SRM.
